# SDR WX0A2021122073901

- Difficulty date: December 17, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N245NV
- Make and model: Airbus A320-214
- Aircraft serial: 1550
- Aircraft time: 50,731 hours, 36,277 cycles
- System (JASC): 2565 · Escape Slide
- Part: Megaphone
- Part number: A12SA
- Part serial: 30569
- Condition: Inoperative
- Location: Fwd
- Stage of operation: UK
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FWD MEGAPHONE INOP. / R + R FWD MEGAPHONE IAW AMM 25-65-51. OPS CHECK WAS GOOD."
